# SDR DALA2024012901213

- Difficulty date: January 18, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 91,614 hours, 43,089 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: UNKNOWN
- Condition: Missing
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 DISC: SLIDE DISARMING PIN ATTACHING LANYARD MISSING OR DAMAGED. C/A: LANYARD SECURED AT 2R DOOR IAW PER A320 AMM. (LP: 0160641)
